Even though tramadol is not considered a true narcotic medication and is relatively easily prescribed for pain by some physicians, it is as you have found out quite addictive and difficult to quit. I would only imagine that the physician, who has been prescribing you the tramadol so freely, should be willing to help you out with the side effects of the withdrawals that you are now experiencing. You should definitely be tapering the pills to minimize the symptoms of withdrawal. The withdrawal from it is essentially the same as the one for the opiates and usually takes several weeks of the really nasty symptoms followed by several more of just insomnia and general weakness and depression. S/he may be able to prescribe you some Requip for the restless leg syndrome and possibly something like Seroquel low dose for the insomnia. I do think you should go on an SSRI antidepressant for at least a few months to cover the SSRI effects of the tramadol, But it does get better and better every day, so please don’t give up. I encourage you to look at my blog on detox options for more info on withdrawals and blog specifically about tramadol by clicking on my name and you may be interested in taking a look at my clinic’s website, www.mdsdrugdetox.com since we often detox patients with tramadol addictions.I know that you already read my bog about tramadol as I have notice and responded to your comment to it. Once you get through the withdrawals, the only thing you should keep in mind is as people start to feel really good after a few months out; they forget how bad the withdrawal really was and think they can start using again. Just once or twice.... and they get caught up yet again. Please try to remember how bad it is right now and stay far away from all drugs in the future. It is just not worth it. Good luck to you and my best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.